doi: 10.3934/dcds.2021013

Proximality of multidimensional $ \mathscr{B} $-free systems

Faculty of Mathematics and Computer Science, Nicolaus Copernicus University in Toruń, 12/18 Chopin Street, 87-100 Toruń, Poland

 

Received  December 2019 Revised  October 2020 Published  January 2021

Fund Project: The author acknowledges the support of the National Science Centre (NCN), Poland, the doctoral scholarship Etiuda no. 2018/28/T/ST1/00435

We characterize proximality of multidimensional $ \mathscr{B} $-free systems in the case of number fields and lattices in $ \mathbb{Z}^m $, $ m\geq2 $.

Citation: Aurelia Dymek. Proximality of multidimensional $ \mathscr{B} $-free systems. Discrete & Continuous Dynamical Systems - A, doi: 10.3934/dcds.2021013
References:
[1]

E. H. El AbdalaouiM. Lemańczyk and T. de la Rue, A dynamical point of view on the set of $\mathscr{B}$-free integers, Int. Math. Res. Not. IMRN, 2015 (2015), 7258-7286.  doi: 10.1093/imrn/rnu164.  Google Scholar

[2]

E. Akin and S. Kolyada, Li-Yorke sensitivity, Nonlinearity, 16 (2003), 1421-1433.  doi: 10.1088/0951-7715/16/4/313.  Google Scholar

[3]

M. Baake, Solution of the coincidence problem in dimensions $d\leq4$, The mathematics of long-range aperiodic order (Waterloo, ON, 1995), 9–44, NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., 489, Kluwer Acad. Publ., Dordrecht, 1997.  Google Scholar

[4]

M. Baake and C. Huck, Ergodic properties of visible lattice points, Proc. Steklov Inst. Math., 288 (2015), 165-188.  doi: 10.1134/S0081543815010137.  Google Scholar

[5]

M. BaakeC. Huck and N. Strungaru, On weak model sets of extremal density, Indag. Math. (N.S.), 28 (2017), 3-31.  doi: 10.1016/j.indag.2016.11.002.  Google Scholar

[6]

M. BeiglböckV. Bergelson and A. Fish, Sumset phenomenon in countable amenable groups, Adv. Math., 223 (2010), 416-432.  doi: 10.1016/j.aim.2009.08.009.  Google Scholar

[7]

M. BorodzikD. Nguyenand and S. Robins, Tiling the integer lattice with translated sublattices, Mosc. J. Comb. Number Theory, 6 (2016), 3-26.   Google Scholar

[8]

F. Cellarosi and I. Vinogradov, Ergodic properties of $k$-free integers in number fields, J. Mod. Dyn., 7 (2013), 461-488.  doi: 10.3934/jmd.2013.7.461.  Google Scholar

[9]

J. P. Clay, Proximality relations in transformation groups, Trans. Amer. Math. Soc., 108 (1963), 88-96.  doi: 10.1090/S0002-9947-1963-0154269-3.  Google Scholar

[10]

A. DymekS. KasjanJ. Kułaga-Przymus and M. Lemańczyk, $\mathscr{B}$-free sets and dynamics, Trans. Amer. Math. Soc., 370 (2018), 5425-5489.  doi: 10.1090/tran/7132.  Google Scholar

[11]

E. Følner, Generalization of a theorem of Bogoliouboff to topological abelian groups, Math. Scand., 2 (1954), 5–18. https://www.mscand.dk/article/view/10389.  Google Scholar

[12]

E. Følner, On groups with full Banach mean value, Math. Scand., 3 (1955), 243-254.  doi: 10.7146/math.scand.a-10442.  Google Scholar

[13]

C. Huck, On the logarithmic probability that a random integral ideal is $\mathcal{A}$-free, Ergodic Theory and Dynamical Systems in Their Interactions with Arithmetics and Combinatorics, 249–258, Lecture Notes in Math., 2213, Springer, Cham, 2018.  Google Scholar

[14]

S. KasjanG. Keller and M. Lemańczyk, Dynamics of $\mathscr{B}$-free sets: A view through the window, Int. Math. Res. Not. IMRN, 2019 (2019), 2690-2734.  doi: 10.1093/imrn/rnx196.  Google Scholar

[15]

M. Newman, Integral Matrices. Pure and Applied Mathematics, Vol. 45, Academic Press, New York-London, 1972.  Google Scholar

[16]

P. Oprocha and G. Zhang, Topological aspects of dynamics of pairs, tuples and sets, Recent Progress in General Topology, III, Atlantis Press, Paris, 2014,665-709. doi: 10.2991/978-94-6239-024-9_16.  Google Scholar

[17]

P. Sarnak, Three Lectures on the Möbius Function, Randomness and Dynamics, http://publications.ias.edu/sites/default/files/MobiusFunctionsLectures(2).pdf.  Google Scholar

[18]

T. S. Wu, Proximal relations in topological dynamics, Proc. Amer. Math. Soc., 16 (1965), 513–514 doi: 10.1090/S0002-9939-1965-0179775-4.  Google Scholar

show all references

References:
[1]

E. H. El AbdalaouiM. Lemańczyk and T. de la Rue, A dynamical point of view on the set of $\mathscr{B}$-free integers, Int. Math. Res. Not. IMRN, 2015 (2015), 7258-7286.  doi: 10.1093/imrn/rnu164.  Google Scholar

[2]

E. Akin and S. Kolyada, Li-Yorke sensitivity, Nonlinearity, 16 (2003), 1421-1433.  doi: 10.1088/0951-7715/16/4/313.  Google Scholar

[3]

M. Baake, Solution of the coincidence problem in dimensions $d\leq4$, The mathematics of long-range aperiodic order (Waterloo, ON, 1995), 9–44, NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., 489, Kluwer Acad. Publ., Dordrecht, 1997.  Google Scholar

[4]

M. Baake and C. Huck, Ergodic properties of visible lattice points, Proc. Steklov Inst. Math., 288 (2015), 165-188.  doi: 10.1134/S0081543815010137.  Google Scholar

[5]

M. BaakeC. Huck and N. Strungaru, On weak model sets of extremal density, Indag. Math. (N.S.), 28 (2017), 3-31.  doi: 10.1016/j.indag.2016.11.002.  Google Scholar

[6]

M. BeiglböckV. Bergelson and A. Fish, Sumset phenomenon in countable amenable groups, Adv. Math., 223 (2010), 416-432.  doi: 10.1016/j.aim.2009.08.009.  Google Scholar

[7]

M. BorodzikD. Nguyenand and S. Robins, Tiling the integer lattice with translated sublattices, Mosc. J. Comb. Number Theory, 6 (2016), 3-26.   Google Scholar

[8]

F. Cellarosi and I. Vinogradov, Ergodic properties of $k$-free integers in number fields, J. Mod. Dyn., 7 (2013), 461-488.  doi: 10.3934/jmd.2013.7.461.  Google Scholar

[9]

J. P. Clay, Proximality relations in transformation groups, Trans. Amer. Math. Soc., 108 (1963), 88-96.  doi: 10.1090/S0002-9947-1963-0154269-3.  Google Scholar

[10]

A. DymekS. KasjanJ. Kułaga-Przymus and M. Lemańczyk, $\mathscr{B}$-free sets and dynamics, Trans. Amer. Math. Soc., 370 (2018), 5425-5489.  doi: 10.1090/tran/7132.  Google Scholar

[11]

E. Følner, Generalization of a theorem of Bogoliouboff to topological abelian groups, Math. Scand., 2 (1954), 5–18. https://www.mscand.dk/article/view/10389.  Google Scholar

[12]

E. Følner, On groups with full Banach mean value, Math. Scand., 3 (1955), 243-254.  doi: 10.7146/math.scand.a-10442.  Google Scholar

[13]

C. Huck, On the logarithmic probability that a random integral ideal is $\mathcal{A}$-free, Ergodic Theory and Dynamical Systems in Their Interactions with Arithmetics and Combinatorics, 249–258, Lecture Notes in Math., 2213, Springer, Cham, 2018.  Google Scholar

[14]

S. KasjanG. Keller and M. Lemańczyk, Dynamics of $\mathscr{B}$-free sets: A view through the window, Int. Math. Res. Not. IMRN, 2019 (2019), 2690-2734.  doi: 10.1093/imrn/rnx196.  Google Scholar

[15]

M. Newman, Integral Matrices. Pure and Applied Mathematics, Vol. 45, Academic Press, New York-London, 1972.  Google Scholar

[16]

P. Oprocha and G. Zhang, Topological aspects of dynamics of pairs, tuples and sets, Recent Progress in General Topology, III, Atlantis Press, Paris, 2014,665-709. doi: 10.2991/978-94-6239-024-9_16.  Google Scholar

[17]

P. Sarnak, Three Lectures on the Möbius Function, Randomness and Dynamics, http://publications.ias.edu/sites/default/files/MobiusFunctionsLectures(2).pdf.  Google Scholar

[18]

T. S. Wu, Proximal relations in topological dynamics, Proc. Amer. Math. Soc., 16 (1965), 513–514 doi: 10.1090/S0002-9939-1965-0179775-4.  Google Scholar

[1]

Ville Salo, Ilkka Törmä. Recoding Lie algebraic subshifts. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 1005-1021. doi: 10.3934/dcds.2020307

[2]

Anton A. Kutsenko. Isomorphism between one-dimensional and multidimensional finite difference operators. Communications on Pure & Applied Analysis, 2021, 20 (1) : 359-368. doi: 10.3934/cpaa.2020270

[3]

Peter E. Kloeden, Yuan Lou. Preface for the special issue "20 years of DCDS-B". Discrete & Continuous Dynamical Systems - B, 2021, 26 (1) : i-ii. doi: 10.3934/dcdsb.2020372

[4]

Shudi Yang, Xiangli Kong, Xueying Shi. Complete weight enumerators of a class of linear codes over finite fields. Advances in Mathematics of Communications, 2021, 15 (1) : 99-112. doi: 10.3934/amc.2020045

[5]

Min Xi, Wenyu Sun, Jun Chen. Survey of derivative-free optimization. Numerical Algebra, Control & Optimization, 2020, 10 (4) : 537-555. doi: 10.3934/naco.2020050

[6]

Yancong Xu, Lijun Wei, Xiaoyu Jiang, Zirui Zhu. Complex dynamics of a SIRS epidemic model with the influence of hospital bed number. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021016

[7]

Claude-Michel Brauner, Luca Lorenzi. Instability of free interfaces in premixed flame propagation. Discrete & Continuous Dynamical Systems - S, 2021, 14 (2) : 575-596. doi: 10.3934/dcdss.2020363

[8]

Jianfeng Huang, Haihua Liang. Limit cycles of planar system defined by the sum of two quasi-homogeneous vector fields. Discrete & Continuous Dynamical Systems - B, 2021, 26 (2) : 861-873. doi: 10.3934/dcdsb.2020145

[9]

Claudianor O. Alves, Rodrigo C. M. Nemer, Sergio H. Monari Soares. The use of the Morse theory to estimate the number of nontrivial solutions of a nonlinear Schrödinger equation with a magnetic field. Communications on Pure & Applied Analysis, 2021, 20 (1) : 449-465. doi: 10.3934/cpaa.2020276

[10]

Yi-Long Luo, Yangjun Ma. Low Mach number limit for the compressible inertial Qian-Sheng model of liquid crystals: Convergence for classical solutions. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 921-966. doi: 10.3934/dcds.2020304

[11]

Juntao Sun, Tsung-fang Wu. The number of nodal solutions for the Schrödinger–Poisson system under the effect of the weight function. Discrete & Continuous Dynamical Systems - A, 2021  doi: 10.3934/dcds.2021011

[12]

Wenjun Liu, Yukun Xiao, Xiaoqing Yue. Classification of finite irreducible conformal modules over Lie conformal algebra $ \mathcal{W}(a, b, r) $. Electronic Research Archive, , () : -. doi: 10.3934/era.2020123

[13]

Rong Wang, Yihong Du. Long-time dynamics of a diffusive epidemic model with free boundaries. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020360

[14]

Maho Endo, Yuki Kaneko, Yoshio Yamada. Free boundary problem for a reaction-diffusion equation with positive bistable nonlinearity. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3375-3394. doi: 10.3934/dcds.2020033

[15]

Maoli Chen, Xiao Wang, Yicheng Liu. Collision-free flocking for a time-delay system. Discrete & Continuous Dynamical Systems - B, 2021, 26 (2) : 1223-1241. doi: 10.3934/dcdsb.2020251

[16]

Chueh-Hsin Chang, Chiun-Chuan Chen, Chih-Chiang Huang. Traveling wave solutions of a free boundary problem with latent heat effect. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021028

[17]

Yoichi Enatsu, Emiko Ishiwata, Takeo Ushijima. Traveling wave solution for a diffusive simple epidemic model with a free boundary. Discrete & Continuous Dynamical Systems - S, 2021, 14 (3) : 835-850. doi: 10.3934/dcdss.2020387

[18]

Huijuan Song, Bei Hu, Zejia Wang. Stationary solutions of a free boundary problem modeling the growth of vascular tumors with a necrotic core. Discrete & Continuous Dynamical Systems - B, 2021, 26 (1) : 667-691. doi: 10.3934/dcdsb.2020084

[19]

Lei Yang, Lianzhang Bao. Numerical study of vanishing and spreading dynamics of chemotaxis systems with logistic source and a free boundary. Discrete & Continuous Dynamical Systems - B, 2021, 26 (2) : 1083-1109. doi: 10.3934/dcdsb.2020154

[20]

Jingjing Wang, Zaiyun Peng, Zhi Lin, Daqiong Zhou. On the stability of solutions for the generalized vector quasi-equilibrium problems via free-disposal set. Journal of Industrial & Management Optimization, 2021, 17 (2) : 869-887. doi: 10.3934/jimo.2020002

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (2)
  • HTML views (16)
  • Cited by (0)

Other articles
by authors

[Back to Top]